Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Uniformly complete quotient space $ UCQ(G)$ and completely isometric representations of $ UCQ(G)^*$ on $ \mathcal{B}(L_2(G))$


Authors: Ana-Maria Popa and Zhong-Jin Ruan
Journal: Proc. Amer. Math. Soc. 134 (2006), 1223-1235
MSC (2000): Primary 22D15, 22D20, 43A22, 46L07, 47L10
Published electronically: October 18, 2005
MathSciNet review: 2196060
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The uniformly complete quotient space $ UCQ(G)$ of a locally compact group $ G$ is introduced. It is shown that the operator space dual $ UCQ(G)^*$ is a completely contractive Banach algebra, which contains the completely bounded Fourier multiplier algebra $ M_{cb}A(G)$ as a completely contractively complemented Banach subalgebra. A natural completely isometric representation of $ UCQ(G)^*$ on $ \mathcal{B}(L_2(G))$ is studied and some equivalent amenability conditions associated with $ UCQ(G)$ are proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 22D15, 22D20, 43A22, 46L07, 47L10

Retrieve articles in all journals with MSC (2000): 22D15, 22D20, 43A22, 46L07, 47L10


Additional Information

Ana-Maria Popa
Affiliation: Department of Mathematics, University of Illinois, Urbana, Illinois 61801
Email: popa@math.uiuc.edu

Zhong-Jin Ruan
Affiliation: Department of Mathematics, University of Illinois, Urbana, Illinois 61801
Email: ruan@math.uiuc.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08075-5
PII: S 0002-9939(05)08075-5
Received by editor(s): July 28, 2004
Received by editor(s) in revised form: November 8, 2004
Published electronically: October 18, 2005
Additional Notes: The second author was partially supported by the National Science Foundation DMS-0140067
Communicated by: David R. Larson
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.